MathSciNet Relay Station
MathSciNet bibliographic data
MR2355607 05C50 (05C25 05C38 14H99)
Baker, Matthew; Norine, Serguei Riemann-Roch and Abel-Jacobi theory on a finite graph. Adv. Math. 215 (2007), no. 2, 766–788.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement